# SDR DALA2019072204386

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PLATE. NRC 774: CORROSION LEVEL 2, CORROSION ON COUNTERSINK HOLES OF FUEL ACCESS PLATE WAS FOUND OUT OF LIMITS REF SRM 57-10-01-2R REPAIR 2. FUEL ACCESS PLATE WAS REPLACED AND WILL BE INSTALLED ON 2040-0012. (LP #1183539)
